On Guan's examples of simply connected non-Kahler compact complex manifolds

Research output: Contribution to journalArticle

Abstract

The article contains a construction of compact complex symplectic manifolds which are simply connected and don't admit Kahler structure. The manifolds obtained are essentially the same as were constructed by Guan, but the construction itself is geometrically more transparent.

Original languageEnglish (US)
Pages (from-to)1037-1046
Number of pages10
JournalAmerican Journal of Mathematics
Volume118
Issue number5
StatePublished - Oct 1996

Fingerprint

Noncompact Manifold
Complex Manifolds
Symplectic Manifold

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On Guan's examples of simply connected non-Kahler compact complex manifolds. / Bogomolov, Fedor.

In: American Journal of Mathematics, Vol. 118, No. 5, 10.1996, p. 1037-1046.

Research output: Contribution to journalArticle

@article{29690903d69543b5943b1878b9340665,
title = "On Guan's examples of simply connected non-Kahler compact complex manifolds",
abstract = "The article contains a construction of compact complex symplectic manifolds which are simply connected and don't admit Kahler structure. The manifolds obtained are essentially the same as were constructed by Guan, but the construction itself is geometrically more transparent.",
author = "Fedor Bogomolov",
year = "1996",
month = "10",
language = "English (US)",
volume = "118",
pages = "1037--1046",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",
number = "5",

}

TY - JOUR

T1 - On Guan's examples of simply connected non-Kahler compact complex manifolds

AU - Bogomolov, Fedor

PY - 1996/10

Y1 - 1996/10

N2 - The article contains a construction of compact complex symplectic manifolds which are simply connected and don't admit Kahler structure. The manifolds obtained are essentially the same as were constructed by Guan, but the construction itself is geometrically more transparent.

AB - The article contains a construction of compact complex symplectic manifolds which are simply connected and don't admit Kahler structure. The manifolds obtained are essentially the same as were constructed by Guan, but the construction itself is geometrically more transparent.

UR - http://www.scopus.com/inward/record.url?scp=0039566894&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039566894&partnerID=8YFLogxK

M3 - Article

VL - 118

SP - 1037

EP - 1046

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 5

ER -